# SDR BJNA041201

- Difficulty date: December 15, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- Engine: Pwa JT8D17A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT WALK AROUND INSPECTION THE NR 1 OVERWING EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE OVERWING EMERGENCY EXIT BATTERY PACK IAW MM.  EMERGENCY EXIT LIGHTS NO OPERATE NORMALLY. (K)
